# SDR 03FDEA01982

- Difficulty date: November 25, 2003
- Submitted: November 26, 2003
- Operation: Air carrier
- Aircraft: N136FE
- Make and model: Boeing 727-100
- Aircraft serial: 19855
- Aircraft time: 61,666 hours, 45,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: MISC062
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD ENTRY AND COCKPIT EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERIES FOR OVERHEAD LIGHT ASSY'S PER FEDEX MM 33-50-101-2.  CHECKS GOOD PER FEDEX MM 33-50-101-2.
